Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I still find it hard to pass urine normally. Does this drip have anything to do with my urinary disorder ?

Hello, I m 22 yr/f. I ve been having urinary disorders for about 8 months.I had UTI for a long time and took lots of antibiotics and my last urine culture showed no bacteria or other problems. but, i still find it hard to pass urine normally.i have to press my abdomen to empty my bladder and i usually can t completely empty it so i need to go to the toilet again shortly, plus I can see thick mucus in my urine, which I feel, causes me this inability to empty my bladder.I have this case mostly when I have excessive post-nasal drip due t sinusitis.does this drip have anything to do with my urinary disorder?or can it be due to some genital tract infection?I have ascariasis too.thanks a lot and sorry for the long query.
Asked On : Thu, 13 Oct 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.welcomeYour sinusitis and ascariasis problem are different things and they have nothing to do with your urinary had long standing UTI for which you have taken treatment and recent culture shows no infection.Get an ultrasound abdomen done to rule out any urinary abnormality.Drink plenty of water and take regular alkalizer to keep your urine alkaline.Keep checking urine for microscopy at regular intervals.Gradually you will be alright.Good luck.
Answered: Thu, 13 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor